# SDR JR2R20160811290

- Difficulty date: August 11, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 53,245 hours, 25,896 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5930976508
- Condition: Chafed
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GROUND SPOILER INBOARD TRAILING EDGE LOWER SIDE CHAFED.  REPAIRED THE GROUND SPOILER IAW SRM 51-70-1 PARA 10.A(3)-(7).
